# SDR FDEA201602050458

- Difficulty date: February 5, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 75,031 hours, 27,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: 60B00179100
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L1 DOOR, FWD EDGE LOWER LATCH CRANK FOUND LOOSEN AT SUPPORT BEARING AREA.  L1 DOOR, FWD LOWER LATCH CRANK R & R IAW CMM 52-11-07 REV 114.  L1 DOOR FWD LOWER LATCH CRANK SUPPORT BEARING R & R IAW SOPM 20-50-03 REV 127.  ADJUSTMENT CHECK CARRIED OUT IAW AMM 52-11-00 REV 114.  FOUND GOOD.  REPAIR CLASSIFIED AS MINOR.
